# SDR DALA2020022861474

- Difficulty date: February 25, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 69,889 hours, 17,367 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 900
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6813, L/P 1504625) CORROSION ON BULKHEAD STA: 900 BTW PROJECTION 28L TO 28R LOWER ARAE AT FWD CARGO COMPARTMENT, TASK: 5330-125-01L. CORRECTIVE ACTION: REPAIRED PER ER/A 585456-14 REV. ORIGINAL SECTION I: PERMANENT REPAIR AND ETI-57-20-036 REV 7 AND REPAIR APPROVAL IS LIMITED TO 50,000 TOTAL FLIGHT CYCLES.
